Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Bloated abdomen, swelling in pubic mound, may be it is due to poor diet. Cause?

After a shift at work on my feet, my abdomen was very bloated. I figured it was due to poor diet over the last few days. The same night, I noticed painless swelling of the pubic mound area. Enough to have me worried. It has been 24a hours and it is still there. I have never had this happen before and am wondering if I should be worried?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
HI
Thank for asking to HCM
NO need to worry it may not be anything danger just relax anxiety depression highly related with the abdominal functional symptoms, the appearance of your abdomen would be like that only but because of stress you might have noticed it now and that is panic you, watch for other symptoms like abdominal pain, nausea, giddiness, if nothing happens like this, forget it, if you noticed something like this consult the physician for investigation and examination, have nice day.
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor